# SDR 07FDEA04661

- Difficulty date: October 22, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 26,147 hours, 14,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: A53970875
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRUB MARKS ON CROSS SHEET C55-57.1, LT AND RT REPAIR PERFORMED BY REWORK OF DAMAGED AREA, NDT FOR CRACK FREE IAW EA 6-5316-114890 AND RAS /DATLS/0003844/2007 ISS A.
